Monographs in Mathematics

Linear and Quasilinear Parabolic Problems

Volume II: Function Spaces

Authors: Amann, Herbert

Free Preview
  • Follows the steps of Vol. I "Abstract Linear Theory"
  • Features a clear and rigorous presentation style
  • Fills a gap in literature
see more benefits

Buy this book

eBook $109.00
price for USA in USD (gross)
  • ISBN 978-3-030-11763-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.99
price for USA in USD
  • ISBN 978-3-030-11762-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This volume discusses an in-depth theory of function spaces in an Euclidean setting, including several new features, not previously covered in the literature. In particular, it develops a unified theory of anisotropic Besov and Bessel potential spaces on Euclidean corners, with infinite-dimensional Banach spaces as targets.

It especially highlights the most important subclasses of Besov spaces, namely Slobodeckii and Hölder spaces. In this case, no restrictions are imposed on the target spaces, except for reflexivity assumptions in duality results. In this general setting, the author proves sharp embedding, interpolation, and trace theorems, point-wise multiplier results, as well as Gagliardo-Nirenberg estimates and generalizations of Aubin-Lions compactness theorems.

The results presented pave the way for new applications in situations where infinite-dimensional target spaces are relevant – in the realm of stochastic differential equations, for example.


Table of contents (3 chapters)

Table of contents (3 chapters)

Buy this book

eBook $109.00
price for USA in USD (gross)
  • ISBN 978-3-030-11763-4
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $139.99
price for USA in USD
  • ISBN 978-3-030-11762-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Linear and Quasilinear Parabolic Problems
Book Subtitle
Volume II: Function Spaces
Authors
Series Title
Monographs in Mathematics
Series Volume
106
Copyright
2019
Publisher
Birkhäuser Basel
Copyright Holder
Springer Nature Switzerland AG
eBook ISBN
978-3-030-11763-4
DOI
10.1007/978-3-030-11763-4
Hardcover ISBN
978-3-030-11762-7
Series ISSN
1017-0480
Edition Number
1
Number of Pages
XVI, 462
Topics